# SDR CA130702003

- Difficulty date: June 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Accessory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT AFTER TAKEOFF.  LOAD ABORTED RETURNED TO DEPARTURE.  ACFT REQUIRED ENGINE CHANGE.  AGB CHIP.
